Inventiones mathematicae

, Volume 138, Issue 1, pp 203–224

Explicit Hilbert spaces for certain unipotent representations II

  • Alexander Dvorsky
  • Siddhartha Sahi

DOI: 10.1007/s002220050347

Cite this article as:
Dvorsky, A. & Sahi, S. Invent. math. (1999) 138: 203. doi:10.1007/s002220050347

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Alexander Dvorsky
    • 1
  • Siddhartha Sahi
    • 1
  1. 1.Department of Mathematics, Rutgers University, New Brunswick, NJ 08903, USA (e-mail: dvorsky@math.rutgers.edu/sahi@math.rutgers.edu)US

Personalised recommendations